If your local pharmacy (where you would normally get your medicines from) is open tomorrow, take the empty box, explain the situation and ask for an emergency supply (this would normally be between one and seven days to give enough time to get a prescription sorted.) It is at the discretion of the pharmacist in charge as to how much they would be willing to give you. If your normal pharmacy isn't open tomorrow could you get to a walk in centre?
I'm surprised that Citalopram has withdrawal symptoms as severe as that, but I accept that different people respond differently to medication so I accept what you say. I was as you are last week when I ran out of Venlafaxine- that is very well-known for the most horrendous brain zaps, nausea, dizziness and fainting. I had all of those and if that's how you are feeling right now, I send huge sympathy because I wouldn't wish that on anyone. You need to be seen urgently - even 2 days medication would help. There must be an emergency clinic or doctor available locally. In my area I have walk-in clinics and there is one attached to the hospital as well. On Monday you need to get seen by your GP. I had to queue up an hour before the surgery opened to make sure I was seen as an emergency. I am really sorry for you and I hope that you get seen. I wish there was more I could say. X
Thank you clona I've got an emergency prescription send through via 111 so should be ok tomorrow. I'm two days without the citalopram and honestly it's my own mind making it worse than it is. Brain zaps I get anyway but the heightened paranoia and anxiety I think comes from my own head. And I've not been doing well recently anyway.
Now I just need to drag myself to the pharmacist tomorrow
Its a horrible feeling. I have run out of Citalopram in the past and you're right, I think it was more my mind stressing than actual withdrawal effects. I once got my DP to travel an hour at 3am to get my prescription when I was in a bad way.
I'm glad they sorted your prescription for tomorrow. Chat on here tonight if it helps get you through. X
I'm a bit confused as to how many days you've missed. Just today (Saturday) or two days (which you state in later post). If two days then I can totally see side effects coming already. I am an a much lower dose and after 48hrs of skipping (when I thought I could just self-wean...ha ha) I was feeling sick and dizzy and really out of sorts.
I am glad you have been able to take control and sort things out - that's a good sign I think.